Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Olavi Nevanlinna
Title: Meromorphic functions and linear algebra
Additional book information Fields Institute Monographs, vol. 18, Amer. Math. Soc., Providence, RI, 2003, x+136 pp., ISBN 0-8218-3247-6, $39.00

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: David Drasin
Affiliation: Purdue University
Journal: Bull. Amer. Math. Soc. 42 (2005), 413-416
PII: S 0273-0979(05)01063-3
Published electronically: April 6, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.